Derivation of the Real-Rootedness of Coordinator Polynomials from the Hermite–Biehler Theorem
- 111 Downloads
By using the Hermite–Biehler theorem, we give a new proof of the real-rootedness of the coordinator polynomials of type D, which was recently established by Wang and Zhao. As a consequence, we also obtain the compatibility between the coordinator polynomials of type D and those of type C.
Keywords and phrasescoordinator polynomial real-rootedness the Hermite–Biehler theorem compatibility
Mathematics Subject Classification26C10 30C15 05A15
Unable to display preview. Download preview PDF.
- 3.R. Bacher, P. de la Harpe and B. Venkov, Séries de croissance et séries d’Ehrhart associ ées aux réseaux de racines, C.R. Acad. Sci. Paris Sér. I Math., 325 (1997), 1137–1142.Google Scholar
- 8.G. Csordas, M. Charalambides, and F. Waleffe, A new property of a class of Jacobi polynomials, Proc. Amer. Math. Soc., 133 (2005), 3551–3560 (electronic).Google Scholar
- 9.J.-P. Dedieu, Obreschkoff’s theorem revisited: what convex sets are contained in the set of hyperbolic polynomials?, J. Pure Appl. Algebra, 81 (1992), 269–278.Google Scholar
- 10.S. Fisk, Polynomials, roots, and interlacing, arXiv:math/0612833 [math.CA].
- 12.Q. I. Rahman and G. Schmeisser, Analytic theory of polynomials, vol. 26 of London Mathematical Society Monographs. New Series, The Clarendon Press Oxford University Press (Oxford, 2002).Google Scholar
- 13.D. G. L. Wang and T. Zhao, The real-rootedness and log-concavities of coordinator polynomials of Weyl group lattices, European J. Combin., 34 (2013), 490–494.Google Scholar